# SDR CA120723003

- Difficulty date: July 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING RETURN FROM AIRSHOW, ABOUT 2 HOURS INTO THE FLIGHT, PILOTS OBSERVED A LOUD GRINDING NOISE FROM ONE OF THE ENGINES.  THIS WAS QUICKLY FOLLOWED BY A CHIP INDICATION AND THE OIL PRESSURE DROPPED TO ZERO.  THE ENGINE WAS SHUTDOWN AND THE ACFT LANDED.  AN UNEVENTFUL SINGLE-ENGINE, RUN-ON LANDING WAS ACCOMPLISHED.
